MathSciNet Relay Station
MathSciNet bibliographic data
MR1974677 11T30 (11T06 11T24)
Huczynska, Sophie; Cohen, Stephen D. Primitive free cubics with specified norm and trace. Trans. Amer. Math. Soc. 355 (2003), no. 8, 3099–3116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement